skip to main content
Show Results with:

Results 1 - 10 of 8,464  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

An integrability primer for the gauge-gravity correspondence: an introduction

Bombardelli, D et al.

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 32 (2016) -- IOP Publishing

Online access

2
Material Type:
Article
Add to My workspace

Semiclassical spectral function for matter waves in random potentials

Trappe, M I; Delande, D; Müller, C A

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 24 (2015, February); pp 87-404 -- IOP Publishing

Online access

3
Material Type:
Article
Add to My workspace

Exact transition probabilities in a 6-state Landau–Zener system with path interference

Sinitsyn, N A

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 19 (2015, February); pp 1211- -- IOP Publishing

Online access

4
Material Type:
Article
Add to My workspace

Elementary functions in thermodynamic Bethe ansatz *Based on talks given at 'Infinite Analysis 2014' (Tokyo, 2014) and at 'Integrable lattice models and quantum field theories' (Bad Honnef, 2014).

Suzuki, J

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 20 (2015, February); pp 695-720 -- IOP Publishing

Online access

5
Material Type:
Article
Add to My workspace

Erratum: Percolation on hypergraphs with four-edges (2015 J. Phys. A: Math. Theor.48 405004)

Damavandi, Ojan Khatib; Ziff, Robert M

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 18 (2016, February) -- IOP Publishing

Online access

6
Material Type:
Article
Add to My workspace

Corrigendum: Hamiltonian closures for fluid models with four moments by dimensional analysis (2015 J. Phys. A: Math. Theor.48 275501)

Perin, M et al.

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 26 (2016, February) -- IOP Publishing

Online access

7
Material Type:
Article
Add to My workspace

A deceptively simple generalization

Almeida, Alfredo M Ozorio de; Koiller, Jair

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 49 (2016) -- IOP Publishing

Online access

8
Material Type:
Article
Add to My workspace

Multilinearity of the covariances in one-dimensional models out of equilibrium

Redig, Frank; Ruszel, Wioletta

Journal of physics. A. Mathematical and theoretical. Volume 48:Number 22 (2015, February); pp 657-97 -- IOP Publishing

Online access

9
Material Type:
Article
Add to My workspace

Boundary integrability

Nepomechie, Rafael I

Journal of physics. A. Mathematical and theoretical. Volume 49:Number 42 (2016) -- IOP Publishing

Online access

10
Material Type:
Article
Add to My workspace

The role of dynamics in the morphology of quantum wave functions

Tomsovic, Steven

Journal of physics. A. Mathematical and theoretical. Volume 50:Number 8 (2017) -- IOP Publishing

Online access

Results 1 - 10 of 8,464  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (8,462)
  2. Purchase a copy  (5,829)
  3. Online: Reading Room only  (4,943)
  4. Refine further open sub menu

Creation date 

From To

Publisher 

  1. Elsevier Science  (5,827)
  2. IOP Publishing  (2,633)
  3. Refine further open sub menu

Additional Features 

  1. Abstract  (8,251)
  2. No Abstract  (213)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait